MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CHIBA BIOPSY NEEDLE 18GA X 20CM

ARGON MEDICAL DEVICES CHIBA BIOPSY NEEDLE 18GA X 20CM
Model Number MCN1808
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
During work, doctors complain that the needles are blunt and severely damage the tissue.Additional information obtained regarding medical intervention: we had a medical intervention, that is, a procedure in which we needled the patient's tissue in a very damaging way.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
CHIBA BIOPSY NEEDLE 18GA X 20CM
Common Device Name
CHIBA BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20763032
Report Number0001625425-2024-01151
Device Sequence Number12929522
Product Code KNW
UDI-Device Identifier00886333001781
UDI-Public(01)00886333001781(17)200208(11)11558213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCN1808
Device Lot Number11558213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite